User menu

Solutions of Euclidean sigma models on non-compact Grassmann manifolds

Bibliographic reference Antoine, Jean-Pierre ; Piette, Bernard. Solutions of Euclidean sigma models on non-compact Grassmann manifolds. In: Journal of Mathematical Physics, Vol. 29, no. 7, p. 1687-1697 (1988)
Permanent URL http://hdl.handle.net/2078/31427
  1. Neveu A., Papanicolaou N., Integrability of the classical $$[\bar \psi _i \psi _i ]_2^2 $$ and $$[\bar \psi _i \psi _i ]_2^2 - [\bar \psi _i \gamma _5 \psi _i ]_2^2 $$ interactions, 10.1007/bf01624787
  2. Arik M., Neyzi F., Grassmannian σ models and strings, 10.1063/1.528052
  3. Mazur P.O., A global identity for nonlinear σ-models, 10.1016/0375-9601(84)91084-3
  4. Ellis John, Kounnas C., Nanopoulos D.V., No-scale supersymmetric GUTs, 10.1016/0550-3213(84)90555-8
  5. Kundu A, Gauge equivalence of sigma models with non-compact Grassmannian manifolds, 10.1088/0305-4470/19/8/012
  6. Perelomov A, Chiral models: Geometrical aspects, 10.1016/0370-1573(87)90044-5
  7. Hikami Shinobu, Anderson localization in a nonlinear-σ-model representation, 10.1103/physrevb.24.2671
  8. Oppermann R., Nonlinear sigma model for localization in superconductors, 10.1016/0550-3213(87)90172-6
  9. Burstall F. E., J. Diff. Geom., 23, 255 (1986)
  10. Antoine J‐P., Piette B., Classical nonlinear σ models on Grassmann manifolds of compact or noncompact type, 10.1063/1.527723
  11. Harnad J., Saint-Aubin Y., Shnider S., B�cklund transformations for nonlinear sigma models with values in Riemannian symmetric spaces, 10.1007/bf01210726
  12. Borchers H. J., Garber W. D., Local theory of solutions for the 0(2k+1) ?-model, 10.1007/bf01200112
  13. Zakrzewski W.J., Classical solutions of two-dimensional Grassmannian models, 10.1016/0393-0440(84)90003-2
  14. Sasaki Ryu, Local theory of solutions for the complex grassmannian andCP N−1 sigma models, 10.1007/bf01571721
  15. Din A.M., Lukierski J., Zakrzewski W.J., General classical solutions of a supersymmetric non-linear coupled boson-fermion model in two dimensions, 10.1016/0550-3213(82)90516-8
  16. Fujii K., Koikawa T., Sasaki R., Classical Solutions for the Supersymmetric Grassmannian Sigma Models in Two Dimensions. I, 10.1143/ptp.71.388
  17. Fujii K., Prog. Theor. Phys., 71, 3831 (1984)
  18. MacFarlane A.J., Generalizations of σ-models and CpN models, and instantons, 10.1016/0370-2693(79)90745-7
  19. Din A. M., Zakrzewski W. J., Some properties of classical solutions in Grassmannian sigma models, 10.1007/bf00402250
  20. Shapiro R. A., Pseudo-Hermitian symmetric spaces, 10.1007/bf02566863
  21. Bordemann M., Forger M., R�mer H., Homogeneous K�hler manifolds: Paving the way towards new supersymmetric sigma models, 10.1007/bf01221650